# SDR QY52001F00000

- Difficulty date: September 26, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N20NY
- Make and model: Amd FALCON
- Aircraft serial: 61
- Engine: Ge CF700*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Switch
- Part number: A2373003
- Part serial: 352
- Condition: Damaged
- Location: Mlg Door Act
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A GEAR SWING WAS BEING ATTEMPTED BUT WAS UNABLE TO RETRACT GEAR.  FOUND  RIGHT, MAIN LANDING GEAR DOOR ACTUATOR SWITCH FAULTY, COULD NOT MAKE CONTACT ON A&B TERMINALS.  REMOVED SWITCH FROM ACTUATOR AND FOUND INTERNAL DAMAGE IN ACTUATOR SWITCH RECEPTACLE.  CAUSE OF INTERNAL DAMAGE UNKNOWN.  POSSIBLY DAMAGED DURING OVERHAUL ASSEMBLY.
